DOUBLY ASYMPTOTIC APPROXIMATIONS FOR SUBMERGED STRUCTURES WITH INTERNAL FLUID VOLUMES - FORMULATION

Authors
Citation
Tl. Geers et Pz. Zhang, DOUBLY ASYMPTOTIC APPROXIMATIONS FOR SUBMERGED STRUCTURES WITH INTERNAL FLUID VOLUMES - FORMULATION, Journal of applied mechanics, 61(4), 1994, pp. 893-899
Citations number
33
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanics
ISSN journal
0021-8936
Volume
61
Issue
4
Year of publication
1994
Pages
893 - 899
Database
ISI
SICI code
0021-8936(1994)61:4<893:DAAFSS>2.0.ZU;2-P
Abstract
Doubly asymptotic approximations (DAAs) are approximate temporal imped ance relations for a medium in contact with a flexible body. In this p aper, the method of operator matching previously used for external aco ustic domains is used to develop first- and second-order boundary inte gral DAAs for internal acoustic domains. Corresponding boundary elemen t forms permit The numerical solution of transient structural acoustic s problems with complex geometry. The accuracy of the DAAs is assessed in the following companion paper by comparing DAA and exact solutions for a canonical problem with spherical geometry.